# SDR DALA2025021601168

- Difficulty date: February 16, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 77,082 hours, 36,412 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Smoke
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3263 DISC: DURING BOARDING, SEAT 3A +3B ELECTRICAL OUTLET SMOKING/ ONCE POWERED DOWN SMOKE STOPPED. C/A: R/R SPM P/N RD-FA3622-01 S/N OFF/ON 333933/427987, R/R DC-SEB , R/R PED OUTLET AT SEAT 3AB REF PAC A320 AIPC (SPM) 23-81-08, (DC-SEB) 23-32-07, (PED OUTLET) 23-81-04 IAW A320 AMM 23-81, 23-32. (LP: 6857826)
